Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have Mirena inserted. Having urge to urinate, pressure in abdomen, abnormal periods, clear vaginal discharge. What could this be?

cI am have had my mirena for about a year now. For the last couple of weeks i have been experincing pregnant symptoms. I have the urge to pee all th time it feels like i been have pressure the bottoom of my stomache. I had a period but it is abormal it be on one day go off the next and come on the next. This morning I woke up and i was sitting in my bed and a gush of clear liquid came out of my vaginal. it didnt have an odr to it. Can you please tell me what wrong with me
Asked On : Sat, 24 Nov 2012
Answers:  2 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
In my opinion you should consult a gynaecologist for proper examination to see that minera is in their place or not and get your urine, blood test and ultrasonography to rule out pregnancy.
It may be because of infection also.
Good luck.
Dr. Richa
Answered: Fri, 23 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor